# SDR 03FDEA01696

- Difficulty date: October 3, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-200
- Aircraft serial: 22938
- Aircraft time: 25,932 hours, 15,041 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SIDE FRAME DENTED STA 680, LBL 33, WL 160 .  OUT OF LIMITS.  CUT OUT DAMAGE & REPAIRED FRAME BS 680, LBL 33, WL 160 PER SRM 53-10-  1, 51-40-3 FIG 1 AND FED EX EA 7-5310-55028.
